# SDR ASAA2019010427688

- Difficulty date: January 4, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 33,672 hours, 9,983 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROX 35 MIN AFTER T.O. AND LEVEL AT FL 360 RECEIVED A "DESCENT FORECAST WINDS" MESSAGE ON FO'S FMC. FOLLOWED BY CWS ON BOTH CAPT AND FO'S PFD FOLLOWED BY "MAP" ON FO'S PDF. "VTK" MESSAGE WAS NEVER DISPLAYED. COMPLETED QRH FOR FMC FAIL AND BOTH FMC'S RETURNED TO NORMAL OPERATION. GROUNDED - YES. INFO NOTED, SYSTEM HAS RESET AND CHECKS GOOD PER AMM 34-61-00-710-801, NO HISTORY LAST 30 DAYS.
